| Catalog Number |
CAR-08-US |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/31/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was alleged by claimant through counsel, that she was implanted with cartiva on the right side on (b)(6) 2018 and revised on (b)(6) 2022 due to pain.Claimant demands compensation.
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available currently due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.